# SDR 08FDEA02701

- Difficulty date: July 4, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A57110530211
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE AT HOLE H CENTER TANK FITTING C 47 RT REPAIR PERFORMED BY REAM UP UNTIL DAMAGE REMOVAL, NDT FOR CRACK FREE AND SPOTFACING IAW RAS 70510800/026/2008 ISS A, APPROVED BY 6-5710-120111.
